Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3000 KB) | Metadata | Table of Contents | PRIMS summary
Volume 7, Issue 2, 1971, pp. 363–397
DOI: 10.2977/prims/1195193547

Published online: 1971-08-31

Construction of Local Elementary Solutions for Linear Partial Differential Operators with Real Analytic Coefficients (I)

Susumu Isonaga

No abstract available for this article.

No keywords available for this article.

Isonaga Susumu: Construction of Local Elementary Solutions for Linear Partial Differential Operators with Real Analytic Coefficients (I). Publ. Res. Inst. Math. Sci. 7 (1971), 363-397. doi: 10.2977/prims/1195193547